# SDR AALA201811209008

- Difficulty date: November 13, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 52,265 hours, 30,857 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4462
- Condition: Failed
- Location: E/E Bay
- Part time: 46,432 hours, 29,528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN UNUSUAL ODOR IN THE FORWARD CABIN.   THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE AVIONICS EXTRACT FAN IAW AMM.
